# SDR YENA2024082601157

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON INTERCOSTAL FITTING FASTENER HOLE H3 DOOR ST OP FITTING #7 AREA FR 16 RH. CRACK DIRECTION 9 OCLOCK. CRACK D= 2.29 M M; REF AEROMAN WO 2024 131/1 WCC 2024-336940 REMOVED AND REPLACED INTERCOSTAL FITTING LOC. AT LEVEL DOOR STOP FITTING 7 FR16 RH IAW A320 SRM 51-42-11, DWG D53112300, DWG R53113118. THIS REPAIR IS CATEGORY A AND NOT FURTHER INSPECTION IS REQUIRED. WORK ACCOMPLISHED BY AEROMAN TECH 8627922 RII:QC230.
